From sufficient health to sufficient responsibility

Davies, B. and Savulescu, J. (2020) From sufficient health to sufficient responsibility. Journal of Bioethical Inquiry, 17 (3). pp. 423-433. ISSN 1176-7529



Copyright, Publisher and Additional Information: © 2020 The Author(s). This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article's Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article's Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit
Keywords: Ethics; Healthcare funding; Luck egalitarianism; Responsibility; Sufficiency; Sufficientarianism; Bioethical Issues; Humans
  • Accepted: 10 July 2020
  • Published (online): 21 July 2020
  • Published: September 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Arts and Humanities (Sheffield) > Department of Philosophy (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 20 Dec 2023 14:45
Last Modified: 20 Dec 2023 14:45
Status: Published
Publisher: Springer Science and Business Media LLC
Refereed: Yes
Identification Number:
Related URLs: